Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011 (2011), Article ID 174560, 9 pages
http://dx.doi.org/10.1155/2011/174560
Research Article

Optimal Approximate Solutions of Fixed Point Equations

1Department of Mathematics, Anna University, Chennai 600 025, India
2Department of Mathematics, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia
3Department of Mathematics, St. Joseph's College Higher Secondary School, Trichy 620 002, India

Received 4 March 2011; Accepted 10 April 2011

Academic Editor: Gaston Mandata N'Guerekata

Copyright © 2011 S. Sadiq Basha et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The main objective of this paper is to present some best proximity point theorems for K-cyclic mappings and C-cyclic mappings in the frameworks of metric spaces and uniformly convex Banach spaces, thereby furnishing an optimal approximate solution to the equations of the form 𝑇 𝑥 = 𝑥 where 𝑇 is a non-self mapping.